# SDR SIMA20150321002

- Difficulty date: March 21, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 40,701 hours, 33,570 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D3899926KA98SN
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON RAISING GEAR AFTER TAKEOFF UNUSUAL NOISE, THUNK, THUNK, THUNK ETC, & LT GEAR INDICATOR CYCLED BETWEEN UP & TRANSIT.  R & R LT MLG FWD DOWNLOCK PROXIMITY SWITCH & CONNECTOR IAW AMM 36-61-02 & WM 20-50-00.  OPERATIONS CHECKED GOOD AT THIS TIME.  IPC PN VERIFIED.
